Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the minimum number of operators whose orders exceed two in any finite group


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 13 (1907), 235-239
DOI: https://doi.org/10.1090/S0002-9904-1907-01450-7
This work is cited by: Bull. Amer. Math. Soc., Volume 25, Number 9 (1919), 408--413
MathSciNet review: 1558449
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1907-01450-7